Acute kidney injury following acute coronary event can occur from multiple factors, including secondary to volume depletion, poor perfusion because of cardiac dysfunction, secondary to medications such as angiotensin converting enzyme inhibitors or angiotensin receptor blockers or because of aggressive diuretics or use of contrast agents. Atheroembolism (cholesterol embolisation) often occurs following an intervention, such as angiography or revascularisation procedure. An uncommon presentation of atheroembolic renal disease that likely was precipitated by the use of thrombolytics and/or anticoagulation is discussed.
Statistics from Altmetric.com
Competing interests: None.
If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.